Journals / Journal of Algebra Combinatorics Discrete Structures and Applications / 2022 / Cilt: 9 Sayı: 2

Growth of harmonic functions on biregular trees

Pages
1–8
Publication Date
2022-05-13
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Next, we prove that if $f$ is a positive harmonic function on the tree and $x$, $y$ are two vertices with $d(x,y)=2$, then $f(x)/(qr)\leq f(y)\leq qr\cdot f(x)$.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:On a biregular tree of degrees $q+1$ and $r+1$, we study the growth of two classes of harmonic functions.
📊
Key Findings & Data:First, we prove that if $f$ is a bounded harmonic function on the tree and $x$, $y$ are two adjacent vertices, then $|f(x)-f(y)|\leq 2 (qr-1)\|f\|_\infty/((q+1)(r+1))$, thus generalizing a result of Cohen and Colonna for regular trees.
💡
Conclusion & Impact:Next, we prove that if $f$ is a positive harmonic function on the tree and $x$, $y$ are two vertices with $d(x,y)=2$, then $f(x)/(qr)\leq f(y)\leq qr\cdot f(x)$.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:Biregular tree · Growth · Harmonic function

Abstract

On a biregular tree of degrees $q+1$ and $r+1$, we study the growth of two classes of harmonic functions. First, we prove that if $f$ is a bounded harmonic function on the tree and $x$, $y$ are two adjacent vertices, then $|f(x)-f(y)|\leq 2 (qr-1)\|f\|_\infty/((q+1)(r+1))$, thus generalizing a result of Cohen and Colonna for regular trees. Next, we prove that if $f$ is a positive harmonic function on the tree and $x$, $y$ are two vertices with $d(x,y)=2$, then $f(x)/(qr)\leq f(y)\leq qr\cdot f(x)$.

🔖

Cite This Article

Vieli, F. J. G. (2022). Growth of harmonic functions on biregular trees. Journal of Algebra Combinatorics Discrete Structures and Applications, Cilt: 9 Sayı: 2, 1–8. https://doi.org/10.13069/jacodesmath.1056555

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (7)

  1. V. Anandam, Harmonic functions and potentials on finite and infinite networks, Springer, Heidelberg, Bologna (2011).
  2. S. Axler, P. Bourdon, W. Ramey, Harmonic function theory, Springer-Verlag, New York (2001).
  3. N. L. Biggs, Discrete mathematics, Clarendon Press, Oxford University Press, New York (1985).
  4. P. Cartier, Fonctions harmoniques sur un arbre, Sympos. Math. 9 (1972) 203–270.
  5. J. M. Cohen, F. Colonna, The Bloch space of a homogeneous tree, Bol. Soc. Mat. Mex. 37 (1992) 63–82.
  6. E. Nelson, A proof of Liouville’s theorem, Proc. Amer. Math. Soc. 12(6) (1961) 995.
  7. W. Woess, Random walks on infinite graphs and groups, Cambridge University Press (2000).